Program

Day 1 (3 November 2012)

9:00 – 9:15   Welcome and Introduction

Session I: Philosophical considerations

9:15 – 9:45   Conservation from the viewpoint of philosophy: the meaning and the objective of “conservation” (Keiichi Noe)

9:45 – 10:15   Flow of time, architecture and heritage – from a historical view point (Winfried Nerdinger)

Coffee break (30 minutes)

10:45 – 11:15   Conservation philosophy and its development (Gustavo Araoz)

11:15 – 11:45   Values and heritage conservation (Marta de la Torre)

11:45 – 12:45   Plenary discussions(+Yukio Nishimura)

12:45–14:30 Lunch break

Session II: Heritage and Social Aspects

14:30 – 15:00   Heritage and society – how can the relationship between social change and heritage conservation be understood? (Neil Silbermann)

15:00 – 15:30   Economic interests and heritage conservation (Luca Zan)

Coffee break (30 minutes)

16:00 – 16:30   Evolution of the concept of heritage and social changes: identification of issues (limits of the Nara Document) and need for guidelines (case studies/report from Bhutan by Mrs. Nagtsho Dorji)

16:30 – 17:00   Social authenticities: where is the past heading? (Cornelius Holtorf)

17:00 – 18:00   Plenary discussions(+ Koji Mizoguchi)

Day 2 (4 November 2012)

Session III: Heritage and Sustainability

9:00 – 9:30   Analysis of existing documents and principles – achievements and limits through a lens of sustainability (Carolina Castellanos)

9:30 – 10:00   Community participation and urban heritage (Mike Turner)

Coffee break (30 minutes)

10:30 – 11:00  The relationship between communities and experts in defining significance for tangible and intangible heritage (Harriet Diecon and Rieks Smeets)

11:00 – 12:00   Plenary Discussions

12:00 – 12:30   Summary of the Himeji symposium and future directions (Toshiyuki Kono)

Lunch and excursion

(Drafting group continues to work in the afternoon.)

Day 3 (5 November 2012)

Session IV: Adoption of the Himeji Recommendation 2012

9:00 – 12:00   Finalizing the text of the Recommendation

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s